# SDR TRBA2011353004

- Difficulty date: December 18, 2011
- Submitted: December 19, 2011
- Operation: Air carrier
- Aircraft: N322AC
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 320
- Aircraft time: 32,468 hours, 37,074 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Contact
- Condition: Corroded
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED THE EMERGENCY EXIT LIGHT BELOW LT FWD EMERGENCY EXIT DOOR IS INOPERATIVE.  THE ACFT WAS REMOVED FROM SERVICE.  CLEANED CORROSION FROM LIGHT CONTACT.  NO PARTS R OR R.  OPS CHECKED GOOD IAW JIC 33-50-00 OPT 10000-001. THE ACFT WAS RETURNED TO SERVICE.
